Some generating functions involving certain polynomials of two variables

Authors

  • Ahmed Ali Al-Gonah Aden University

DOI:

https://doi.org/10.11113/matematika.v33.n1.843

Abstract

In the present paper, we derive families of bilateral and mixed multilateral generating relations involving 2-variable Hermite and 2-variable extended Srivastava polynomials. Further, as applications of the main results, several bilateral and trilateral generating functions involving certain polynomials of two variables are obtained by using some recent known generating functions.

Downloads

Published

2017-09-20

How to Cite

Al-Gonah, A. A. (2017). Some generating functions involving certain polynomials of two variables. MATEMATIKA: Malaysian Journal of Industrial and Applied Mathematics, 33(1), 71–85. https://doi.org/10.11113/matematika.v33.n1.843

Issue

Section

Articles